Number of singular points of an annulus in 2  [ Le nombre de points singuliers d’un anneau dans 2  ]
Annales de l'Institut Fourier, Tome 61 (2011) no. 4, p. 1539-1555
Utilisant l’ inégalité BMY et une évaluation pour le nombre de Milnor nous prouvons que chaque anneau * dans 2 sans auto-intersections ne peut avoir qu’ au plus trois singularités cuspidalles
Using BMY inequality and a Milnor number bound we prove that any algebraic annulus * in 2 with no self-intersections can have at most three cuspidal singularities.
DOI : https://doi.org/10.5802/aif.2650
Classification:  14H50,  14R10,  14B05
Mots clés: annulus, point singulier cuspidal, codimension
@article{AIF_2011__61_4_1539_0,
     author = {Borodzik, Maciej and Zo\l \k adek, Henryk},
     title = {Number of singular points of an annulus in $\mathbb{C}^2$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {4},
     year = {2011},
     pages = {1539-1555},
     doi = {10.5802/aif.2650},
     mrnumber = {2951503},
     zbl = {1238.14049},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_4_1539_0}
}
Borodzik, Maciej; Zołądek, Henryk. Number of singular points of an annulus in $\mathbb{C}^2$. Annales de l'Institut Fourier, Tome 61 (2011) no. 4, pp. 1539-1555. doi : 10.5802/aif.2650. https://www.numdam.org/item/AIF_2011__61_4_1539_0/

[1] Abhyankar, Shreeram S.; Moh, Tzuong Tsieng Embeddings of the line in the plane, J. Reine Angew. Math., Tome 276 (1975), pp. 148-166 | MR 379502 | Zbl 0332.14004

[2] Borodzik, Maciej Number of singular points of a genus g curve with one place at infinity (arXiv:0908.4500)

[3] Borodzik, Maciej; Żołądek, Henryk Complex algebraic plane curves via the Poincaré-Hopf formula. I. Parametric lines, Pacific J. Math., Tome 229 (2007) no. 2, pp. 307-338 | Article | MR 2276513 | Zbl 1153.14026

[4] Borodzik, Maciej; Żołądek, Henryk Complex algebraic plane curves via Poincaré-Hopf formula. III. Codimension bounds, J. Math. Kyoto Univ., Tome 48 (2008) no. 3, pp. 529-570 | MR 2511050 | Zbl 1174.14028

[5] Borodzik, Maciej; Żołądek, Henryk Complex algebraic plane curves via Poincaré-Hopf formula. II. Annuli, Israel J. Math., Tome 175 (2010), pp. 301-347 | Article | MR 2607548 | Zbl 1202.14031

[6] Cassou-Nogues, Pierrette; Koras, Mariusz; Russell, Peter Closed embeddings of * in 2 . I, J. Algebra, Tome 322 (2009) no. 9, pp. 2950-3002 | Article | MR 2567406 | Zbl 1218.14019

[7] Flenner, Hubert; Zaĭdenberg, M. G. Q-acyclic surfaces and their deformations, Classification of algebraic varieties (L’Aquila, 1992), Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 162 (1994), pp. 143-208 | MR 1272698 | Zbl 0838.14027

[8] Orevkov, S. Yu. On rational cuspidal curves. I. Sharp estimate for degree via multiplicities, Math. Ann., Tome 324 (2002) no. 4, pp. 657-673 | Article | MR 1942244 | Zbl 1014.14010

[9] Suzuki, Masakazu Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l’espace C 2 , J. Math. Soc. Japan, Tome 26 (1974), pp. 241-257 | Article | MR 338423 | Zbl 0276.14001

[10] Wakabayashi, Isao On the logarithmic Kodaira dimension of the complement of a curve in P 2 , Proc. Japan Acad. Ser. A Math. Sci., Tome 54 (1978) no. 6, pp. 157-162 | Article | MR 498590 | Zbl 0404.14009

[11] Zaĭdenberg, M. G.; Lin, V. Ya. An irreducible, simply connected algebraic curve in 2 is equivalent to a quasihomogeneous curve, Dokl. Akad. Nauk SSSR, Tome 271 (1983) no. 5, pp. 1048-1052 | MR 722017 | Zbl 0564.14014

[12] Zaĭdenberg, M. G.; Lin, V. Ya. On the number of singular points of a plane affine algebraic curve, Linear and complex analysis problem book, Springer-Verlag, Berlin, Tome 1043 (1984), p. 662-663

[13] Zaĭdenberg, M. G.; Orevkov, S. Yu. Some estimates for plane cuspidal curves (1993) (Seminaire d’Algèbre et Géométrie)

[14] Zaĭdenberg, M. G.; Orevkov, S. Yu. On the number of singular points of complex plane curves (1995) (Algebraic Geometry)